# SDR TWAA9750005

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 422 - WHILE AIRCRAFT WAS PARKED AT GATE, A VENDOR INADVERTENTLY DEPLOYED L-1 DOOR EMERGENCY ESCAPE SLIDE, WHICH FUNCTIONED PROPERLY.  REMOVED AND REPLACED L-1 DOOR SLIDE, MFG P/N 100504-201, MANUFACTURED BY BF GOODRICH CO.  (M)
